# SDR AALA201902049005

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 24,970 hours, 20,749 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PAX DOOR DAMPENER IS RUSTED. REMOVED AND REPLACED AFT PAX DOOR DAMPENER IAW AMM 52-12-27.
